Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of denting points


Authors: Bor-Luh Lin, Pei-Kee Lin and S. L. Troyanski
Journal: Proc. Amer. Math. Soc. 102 (1988), 526-528
MSC: Primary 46B20; Secondary 52A07
DOI: https://doi.org/10.1090/S0002-9939-1988-0928972-1
MathSciNet review: 928972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x$ be a PC (point of continuity) for a bounded closed convex set $ K$ of a Banach space. Then $ x$ is a denting point of $ K$ if and only if $ x$ is an extreme point (resp. strong extreme point; weak*-extreme point) of $ K$. A new definition for denting point is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 52A07

Retrieve articles in all journals with MSC: 46B20, 52A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928972-1
Keywords: Denting point, extreme point, strong extreme point
Article copyright: © Copyright 1988 American Mathematical Society